# SDR N6WA2025041001

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N565GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10087
- Aircraft time: 42,704 hours, 32,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341703
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH AND RH INBD AFT FACE OF FS280 BULKHEAD WEB AT FLOOR LEVEL.  PERFORMED INSPECTION OF RH INBD AFT FACE ON FS280 BULKHEAD WEB AND FOUND TO BE WITHIN LIMITS IAW CRJ SRM 51-12-00.  PERFORMED REPAIR ON LH INBD AFT FACE OF FS280 BULKHEAD WEB IAW CRJ SRM 53-11-10.
